Is the negative inotropic effect of verapamil accentuated by ischemic arrest and reperfusion?

J. P. Mashburn, K. Hashimoto, Hartzell V Schaff

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)235-237
Number of pages3
JournalSurgical Forum
Volume39
StatePublished - 1988

Fingerprint

Verapamil
Reperfusion

ASJC Scopus subject areas

  • Surgery

Cite this

Is the negative inotropic effect of verapamil accentuated by ischemic arrest and reperfusion? / Mashburn, J. P.; Hashimoto, K.; Schaff, Hartzell V.

In: Surgical Forum, Vol. 39, 1988, p. 235-237.

Research output: Contribution to journalArticle

@article{24b60e123baa4027a15f237d18f2af86,
title = "Is the negative inotropic effect of verapamil accentuated by ischemic arrest and reperfusion?",
author = "Mashburn, {J. P.} and K. Hashimoto and Schaff, {Hartzell V}",
year = "1988",
language = "English (US)",
volume = "39",
pages = "235--237",
journal = "Surgical Forum",
issn = "0071-8041",
publisher = "American College of Surgeons",

}

TY - JOUR

T1 - Is the negative inotropic effect of verapamil accentuated by ischemic arrest and reperfusion?

AU - Mashburn, J. P.

AU - Hashimoto, K.

AU - Schaff, Hartzell V

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=0023797411&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023797411&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0023797411

VL - 39

SP - 235

EP - 237

JO - Surgical Forum

JF - Surgical Forum

SN - 0071-8041

ER -